The Annals of Mathematical Statistics

The Standard Error of a "Social Force"

Stuart C. Dodd

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 4 (1936), 202-209.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732481

Digital Object Identifier
doi:10.1214/aoms/1177732481

Zentralblatt MATH identifier
0015.26208

JSTOR
links.jstor.org

Citation

Dodd, Stuart C. The Standard Error of a "Social Force". Ann. Math. Statist. 7 (1936), no. 4, 202--209. doi:10.1214/aoms/1177732481. https://projecteuclid.org/euclid.aoms/1177732481


Export citation